# SDR CA010907007

- Difficulty date: August 23, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,434 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Sheared
- Location: M/R Blade
- Part time: 5,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT HIS DAILY INSPECTION, THE PILOT NOTICED THE NUT LOOSE ON THE BLADE PIN UPON INSPECTION THE THREADED PORTION OF THE BLADE PIN WAS SHEARED.
